QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Publisher
SPRINGER VERLAG
Issue Date
1989
Language
ENG
Citation

MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373

ISSN
0025-5874
DOI
10.1007/BF01159965
URI
http://hdl.handle.net/10203/55721
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 199
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0